Publication detail

Two-dimensional product-type system of difference equations solvable in closed form

STEVIČ, S. IRIČANIN, B. ŠMARDA, Z.

Original Title

Two-dimensional product-type system of difference equations solvable in closed form

English Title

Two-dimensional product-type system of difference equations solvable in closed form

Type

journal article in Web of Science

Language

en

Original Abstract

A solvable two-dimensional product-type system of difference equations of interest is presented. Closed form formulas for its general solution are given.

English abstract

A solvable two-dimensional product-type system of difference equations of interest is presented. Closed form formulas for its general solution are given.

Keywords

system of difference equations; product-type system solvable in closed form

Released

03.10.2016

Publisher

Springer Nature

ISBN

1687-1847

Periodical

Advances in Difference Equations

Year of study

2016

Number

253

State

US

Pages from

1

Pages to

20

Pages count

20

URL

Full text in the Digital Library

Documents

BibTex


@article{BUT128790,
  author="Stevo {Stevič} and Bratislav {Iričanin} and Zdeněk {Šmarda}",
  title="Two-dimensional product-type system of difference equations solvable in closed form",
  annote="A solvable two-dimensional product-type system of difference equations of interest is presented. Closed form formulas for its general solution are given.",
  address="Springer Nature",
  chapter="128790",
  doi="10.1186/s13662-016-0980-6",
  howpublished="online",
  institution="Springer Nature",
  number="253",
  volume="2016",
  year="2016",
  month="october",
  pages="1--20",
  publisher="Springer Nature",
  type="journal article in Web of Science"
}